# SDR CALA2019020400209

- Difficulty date: February 4, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 105,409 hours, 16,387 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT MOST RT TORQUE BOX PANEL FOUND CORRODED AT STA 544 AS MARK FWD CARGO COMPT MOST RT TORQUE BOX PANEL AT STA 544 TOP SURFACE. CORROSION CLEANED UP PER SRM 51-10-02 AND REPROTECTED PER SRM 51-20-01 AND WIRH MAINTENANCE WORKSHEET ITEM 1 TO ITEM 11 ACCOMPLISHED. EC/RA 5314-01010 REV -. CLASSIFIED AS MINOR.
